An application of ∑04 determinancy to the degrees of unsolvability

Journal of Symbolic Logic 38 (2):293 - 294 (1973)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272064
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,248
Through your library
References found in this work BETA
Distributive Initial Segments of the Degrees of Unsolvability.A. H. Lachlan - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (30):457-472.
Distributive Initial Segments of the Degrees of Unsolvability.A. H. Lachlan - 1968 - Mathematical Logic Quarterly 14 (30):457-472.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Busy Beaver Sets and the Degrees of Unsolvability.Robert P. Daley - 1981 - Journal of Symbolic Logic 46 (3):460-474.
Index Sets and Degrees of Unsolvability.Michael Stob - 1982 - Journal of Symbolic Logic 47 (2):241-248.
On Degrees of Unsolvability and Complexity Properties.Ivan Marques - 1975 - Journal of Symbolic Logic 40 (4):529-540.
A Criterion for Completeness of Degrees of Unsolvability.Richard Friedberg - 1957 - Journal of Symbolic Logic 22 (2):159-160.
Degrees of Continuous Functionals.Peter G. Hinman - 1973 - Journal of Symbolic Logic 38 (3):393-395.
Generalized Cohesiveness.Tamara Hummel & Carl G. Jockusch Jr - 1999 - Journal of Symbolic Logic 64 (2):489-516.
Degrees of Unsolvability.Joseph R. Shoenfield - 1972 - New York: American Elsevier.
Added to PP index
2009-01-28

Total downloads
5 ( #610,875 of 2,193,089 )

Recent downloads (6 months)
1 ( #290,279 of 2,193,089 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature